Recent Postgraduate Papers & Publications

Angstmann, C., Donnelly, I., Henry, B. & Nichols, J. (2015). A discrete time random walk model for anomalous diffusion. Journal of Computational Physics, 293, 53 - 69.

Angstmann, C., Donnelly, I. C., Henry, B. I., Langlands, T. A. M. & Straka, P. (in press). Generalised continuous time random walks, master equations and fractional Fokker-Planck equations. SIAM Appl. Math.

Clark, S., Sarlin, P., Sharma, A. & Sisson, S. A. (2014). Increasing dependence on foreign water resources? An assessment of trends in global virtual water flows using a self-organizing time map. Ecological Informatics.

Erickson, A.M., Henry B.I., Murray J.M., Klasse P.J., Angstmann C.N. (in press). On predicting first traversal times for virions and nanoparticles in mucus based on observations of slow diffusion. Biophysical Journal.

Goyal, A. & Murray, J. M. (2014). The impact of vaccination and antiviral therapy on hepatitis B and hepatitis D epidemiology. PLoS One.

Goyal, A. & Murray, J. M. (2015). Effect of interferon-alfa therapy on hepatitis D virus. Hepatology.

Heyman, R. & Shparlinski, I. E. (2014a). On shifted Eisenstein polynomials. Period. Math. Hungarica, 69.

Heyman, R. & Shparlinski, I. E. (2014b). On the number of polynomials of bounded height that satisfy Dumas's criterion. Journal of Integer Sequences, 17.

Heyman, R. & Shparlinski, I. E. (2015). On the Greatest Common Divisor of shifted sets. Journal of Number Theory, 154.

Kerr, B. (2015). Incomplete exponential sums over exponential functions. Q. J. Math., 66.

Levitina, G., Pietsch, A., Suko chev, F. A. & Zanin, D. (2014). Completeness of quasi-normed operator ideals generated by s-numbers. Indag. Math. (N.S.), 25.

Li, Y. & McDougall, T. (2015). Double-Diffusive Interleaving: Properties of the Steady-State Solution. Journal of Physical Oceanography.

Murray, J. M. & Goyal, A. (2015). In silico single cell dynamics of hepatitis B virus infection and clearance. Journal of Theoretical Biology.

Potapov, D., Sukochev, F. & Tomskova, A. (2014a). Derivations with values in quasinormable bimodules of locally measurable operators. (Russian) Mat. Tr., 17.

Potapov, D., Sukochev, F. & Tomskova, A. (2015). On the Arazy conjecture concerning Schur multipliers on Schatten ideals. Adv. Math., 268.

Potapov, D., Sukochev, F., Tomskova, A. & Zanin, D. (2014b). Frechet differentiability of the norm of Lp-spaces associated with arbitrary von Neumann algebras. C. R. Acad. Sci. Paris, Ser. I, 352.

Renner, I. W., Elith, J., Baddeley, A., Fithian, W., Hastie, T., Phillips, S. J., Popovic, G. & Warton, D. I. (2015). Point process models for presence-only analysis. Methods in Ecology and Evolution, 6, 366 - 379.

Zhu, H. & Dick, J. (2014). Discrepancy bounds for deterministicacceptance-rejection samplers. Electronic Journal of Statistics, 8.